# SDR UIEA2022042600392

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 311U2060137
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON VALVE ACCESS PNL #462EL FOUND 2EA SCREWS HOLES ELONGATED( #2 PYLON VALVE ACCESS PNL #462EL P/N : 311U2060-137 FABRICATED AND REPLACED IAW RI-54-50-15536 REV A )
